| Catalog Number |
A35HPV06040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a physician was attempting to use a fortrex high pressure balloon dilatation device for treatment in a patient with calcification.The device was not prepped as per ifu.No abnormalities reported in relation to anatomy.It was reported that a circumferential/radial balloon burst occurred during balloon inflation at 20 atm, the device was replaced and no patient injury reported for this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.